# SDR SIMA20150325004

- Difficulty date: March 25, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 37,397 hours, 34,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521706003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 1A DAMAGED AT STRINGER 15R.  REPAIRED FUSELAGE IAW ERS-EM-53MR-1171.
